# SDR KBM2003F00057

- Difficulty date: October 12, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550161210
- Part serial: 9452
- Condition: Inoperative
- Location: Engine
- Part time: 497 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE WILL NOT CLOSE IN FLIGHT.  BLEED VALVE DEFECTIVE.  INSTALLED OVERHAULED BLEED VALVE.
